| Model Number |
B1PC (+26.00 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Capsular Bag Tear (2639)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Damaged haptic after implantation intra-operative complications, posterior capsule rupture, explantation trailing haptic had a crack; tore the capsule and needed to be cut out and a vitrectomy was performed.Patient health not impacted; patient has recovered and is fine.
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa.Note: delayed emdr submission was due to fda esg webtrader account system software issues, per fda esg help desk ticket # (b)(4).Hoya due diligence is documented under internal issue-(b)(4).Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Posterior capsule rupture is indicated as a potential adverse event related to iol implantation, as covered under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred inside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: h3 - corrected to yes additional information: g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for corrected information and additional information h6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6).Model: b1pc).We also confirmed there were not any abnormalities on the loop pull strength test record of the material lot.(sosk-115-02).The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.Capa-23-0017 has been initiated for "damaged haptic" from us market complaints.
Event or Problem Description